IJSTR

International Journal of Scientific & Technology Research

IJSTR@Facebook IJSTR@Twitter IJSTR@Linkedin
Home About Us Scope Editorial Board Blog/Latest News Contact Us
CALL FOR PAPERS
AUTHORS
DOWNLOADS
CONTACT
QR CODE
IJSTR-QR Code

IJSTR >> Volume 3- Issue 7, July 2014 Edition



International Journal of Scientific & Technology Research  
International Journal of Scientific & Technology Research

Website: http://www.ijstr.org

ISSN 2277-8616



Generalizations Of Dunkl-Williams Inequality In Hilbert C*-Modules

[Full Text]

 

AUTHOR(S)

Bahram Dastourian

 

KEYWORDS

Key words and phrases: absolute value operator, C*-algebra, Dunkl-Williams inequality, Hilbert C*-module, operator inequality.

 

ABSTRACT

Abstract: In this paper we deduce some inequalities and get a generalization of the Dunkl-Williams inequality in the framework of Hilbert C*-modules.

 

REFERENCES

[1] F. Dadipour and M.S. MSoslehian, “An approach to operator Dunkl-Williams inequalities,” Publ. Math. Debrecen vol. 79, no. 1-2, pp. 109-118 2011.

[2] C.F. Dunkl and K.S. Williams, “A simple norm inequality,” Amer. Math. Monthly., vol. 71, pp. 53-54, 1964.

[3] E.C. Lance, “ Hilbert C*-Modules,” Vol. 210, London Math. Soc., Lecture Note Series, Cambridge University Press, Cambridge, 1995.

[4] M.S. Moslehian and R. Rajic, “Generalizations of Bohr’s inequality in Hilbert C*-modules,,” Linear Multilinear Alg., vol. 58, no. 3, pp. 323-331 2010.

[5] J.G. Murphy, “Operator Theory and C*-Algebras,” Academic Press, San Diego, 1990.

[6] J. Pecaric and R. Rajic, “Inequalities of the Dunkl-Williams type for absolute value operators,” J. Math. Inequal., vol. 4,, no. 1, pp. 1-10, 2010.

[7] N. Wegge-Olsen, “K-Theory and C*-Algebras - A Friendly Approach,” Oxford University press, Oxford, England, 1993.